MY DOCTOR IS ANNOYING!!!!!

Discussion in 'Fibromyalgia Main Forum' started by Kellyrow, Oct 17, 2005.

  1. Kellyrow

    Kellyrow New Member

    OMG, the nurse at my primary care's office called me. I told her that the pain specialist said that it was all in my head and due to depression and that he couldn't help me. Well, I went on about how I have searched for the past 4 days on Fibro and found a lot of information. Well, then I said that I can prove that I have it and so on. Then I asked that the doc call me back. Well, the nurse called me back and said the doc can't give me anything or do anything for me until she speaks with the Pain Specialist. I said the Pain Specialist has his head straight up where the sun don't shine!!! I also said my grandmother thinks so too, he put a morphine pump in her back and she hates him!!!! Well, I am sooooo irritated! It's like she doesn't even care. My old doc that I had for about 10 years ALWAYS called me back, I had to switch due to insurance. But, I am so upset with her. I feel like just switching the doctors and not even telling her about it. Hopefully I can find a good one. With my Medicaid, it is hard!
    Anyhow, thanks for letting me vent!!
  2. larry11

    larry11 New Member

    It is sad to see you in pain when pain is actually inhumane when an MD knows you hurt. I will say this, that i have an excellent doctor he is an internist, and for some strange reason, knows very very much about FMS....


    Find yourself a doctor and ask him or her to try you on tramadol, if it works you will know cause all your symptoms will disappear until the tramadol no longer has an effect. some people have luck and it works like a charm and keeps working, myself it worked for about 2 months,

    I have tried several since and nothing works like that did, but it wasn`t strong enough, now i am on percocet which I still have pain but it is the best replacement we have found so far. Here is the scary thing for me, I am a recovering drug addict and have been clean for over 12 years, now i`m on narcotics LOL, I must say That I don`t feel high, but if i did, i`d rather be high than feel the way i do when i have no MEDS, I have to stay medicated because it plays with my chest, my heart and breathing, I think its more of an anxiety effect or a panic attack, but i can`t stand it when i feel that way.

    BOTTOM LINE IS FIND YOURSELF ANOTHER DOCTOR AND GET SOME MEDICATION BECAUSE THIS ILLNESS WILL TURN YOU INSIDE OUT

    GOOD LUCK TO YOU ...................Larry